# SDR 2004UALA00747

- Difficulty date: August 5, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 29,587 hours, 4,573 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3L CEILING EMERGENCY LIGHT INOPERATIVE. REPLACED LAMP.
